Skip to Content

Pataday - started getting hives and rash on neck and throat?

Responses (2)

Marvell 3 Nov 2009

You appear to have an allergic reaction to Pataday. Please see your doctor to be certain.

https://www.drugs.com/sfx/pataday-side-effects.html

itsmetoo2 3 Nov 2009

Blurred vision; burning or stinging; change in taste; dryness of the eye; eye pain; feeling that something is in your eye; head congestion; headache; itching; redness in the eye; runny nose; sore throat; tearing; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Pataday Drops:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).
https://www.drugs.com/sfx/pataday-side-effects.html

Call your physician immediately !!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions